MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. RISE; METALLIC SPINAL INTERBODY FUSION CAGE

GLOBUS MEDICAL, INC. RISE; METALLIC SPINAL INTERBODY FUSION CAGE
Model Number 193.001
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 08/20/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that rise implants were inserted at l3/4/5 by plif on (b)(6) 2025.After review of image, the surgeon decided to re-position the rise at right l4/5.The surgeon inserted the inserter into right l4/5 to reposition but accidentally pushed the rise with the inserter, causing it to fall ventrally.A new rise was inserted into right l4/5 and the fixation procedure was completed.On (b)(6) 2025, the rise that had fallen into the ventral space was removed at another hospital.
 
Additional Manufacturer Narrative
The device was unavailable for evaluation.No determinations could be made as to the cause of the reported issue.
 
Additional Manufacturer Narrative
The purpose of this investigation is to evaluate the risk associated with the identified hazard/failure of implant migration.During a plif procedure on l4/5 on a rise spacer was implanted in the patient and de-coupled from its inserter.While attempting to re-couple the inserter to reposition the implant, the implant was pushed and fell through the anterior disc space.An additional rise spacer was then implanted successfully.No part was provided for this event.The clinical representative was contacted for supporting records, such as imaging taken during the case, but none were available.The representative confirmed that the patient underwent revision surgery the following day (b)(6) 2025) where the incorrectly positioned implant was successfully removed.No patient injury was noted during the revision surgery.Without the part available for evaluation, the exact cause of the event could not be established.The reported failure is within the anticipated risk; therefore, the overall risk of the system has been maintained and will continue to be monitored.The following sections were updated for this supplemental report.B4,g3, g6, h2, h6, h10.
 
Event or Problem Description

Brand Name
RISE
Common Device Name
METALLIC SPINAL INTERBODY FUSION CAGE
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key23407579
Report Number3004142400-2025-00270
Device Sequence Number9076053
Product Code MAX
UDI-Device Identifier00889095213416
UDI-Public00889095213416
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K113447
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number193.001
Device Lot NumberAXC234AG
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/14/2025
Supplement Date Received by Manufacturer08/26/2025
Initial Report FDA Received Date10/28/2025
Supplement Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured08/21/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexFemale